Advanced Search
MyIDEAS: Login to save this paper or follow this series

An odd characterization of the generalized odd graphs


Author Info

  • Dam, E.R. van

    (Tilburg University)

  • Haemers, W.H.

    (Tilburg University)


2010 Mathematics Subject Classification: 05E30, 05C50;

(This abstract was borrowed from another version of this item.)

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL:
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Economists Online Support)
Download Restriction: no

Bibliographic Info

Paper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-4578529.

as in new window
Date of creation: 2011
Date of revision:
Publication status: Published in Journal of Combinatorial Theory, B (2011) v.101, p.486-489
Handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-4578529

Contact details of provider:
Web page:

Related research


Other versions of this item:

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:


References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Dam, E.R. van & Haemers, W.H. & Koolen, J.H. & Spence, E., 2006. "Characterizing distance regularity of graphs by the spectrum," Open Access publications from Tilburg University urn:nbn:nl:ui:12-192438, Tilburg University.
  2. Dam, E.R. van & Haemers, W.H., 2003. "Which graphs are determined by their spectrum?," Open Access publications from Tilburg University urn:nbn:nl:ui:12-117380, Tilburg University.
  3. Dam, E.R. van & Haemers, W.H., 2007. "Developments on Spectral Characterizations of Graphs," Discussion Paper 2007-33, Tilburg University, Center for Economic Research.
  4. Dam, E.R. van & Haemers, W.H., 1998. "Graphs with constant mu and mu-bar," Open Access publications from Tilburg University urn:nbn:nl:ui:12-76950, Tilburg University.
Full references (including those not matched with items on IDEAS)


Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Dam, E.R. van & Fiol, M.A., 2012. "A short proof of the odd-girth theorem," Open Access publications from Tilburg University urn:nbn:nl:ui:12-5607813, Tilburg University.


This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


Access and download statistics


When requesting a correction, please mention this item's handle: RePEc:ner:tilbur:urn:nbn:nl:ui:12-4578529. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.